It appears that your MSWorld session has not been initiated or has expired. To renew your session, please click here, then click 'Logout' on the right hand side and log back in again.

Go Back   MSWorld Forums > MSWorld Message Boards > Archive
Register FAQ Calendar Guidelines Mark Forums Read Login

Archive Not for Posting

 
 
Thread Tools Display Modes
  #1  
Old 07-03-2010, 02:22 PM
shalimar shalimar is offline
Registered Member
 

Join Date: Jul 2005
Posts: 101
Tysabri - after 5 days

I have been on Ty for 30 months, and for last few months I have been feeling not so good for 5 or 6 days after an infusion (weak, stiff, tired - then I snap out of it for 2 weeks and the last few days before my next infusion I again start to go down hill) Anybody else like that?
  #2  
Old 07-05-2010, 11:27 AM
lindaincolorado lindaincolorado is online now
Registered Member
 

Join Date: Dec 2006
Location: Colorado
Posts: 674
Sorry this is happening ... have you told your Dr ? You may need to be checked for antibodies
Take care,
Linda
  #3  
Old 07-05-2010, 01:46 PM
scampergirl's Avatar
scampergirl scampergirl is offline
Registered Member
 

Join Date: Mar 2007
Location: Auburn, Washington
Posts: 19
I was on Tysabri for 37 months. At about 33 months I felt like I was going downhill after the infusions. Each month got progressively worse, finally after the 37th infusion and on day 3 I could barely move. I waited a few days and it did slowly get better. I had a consult with my doctor and she decided to take me off the drug for awhile.

I have actually done better since going off. Oddly enough I can get upstairs more easily and my writing has gotten better, not so shaky. My doctor can't explain why. I have an appointment with her tomorrow to see what my next step should be. Tysabri is not at the top of my list!
__________________
Linda
Diagnosed RRMS 1985
Tysabri 5/07-3/10: Avonex 8/10
  #4  
Old 07-07-2010, 02:02 PM
scampergirl's Avatar
scampergirl scampergirl is offline
Registered Member
 

Join Date: Mar 2007
Location: Auburn, Washington
Posts: 19
I saw my neurologist yesterday and it has been decided that Tysabri is not for me! So I am officially off. Now I need to decide which DMD to use, I came home with all the info put out by the drug companies. I know they all make their drugs look like the best thing since sliced bread. My neuro does not have a preference.

She did tell me about Fingolimide that is coming out soon. Sounds great but she mentioned the unknown of how the cumulative effects of Tysabri would interact with the Fingolimide. I think I would rather sit back and watch for now. The ABC& R are more of a known.

I am wondering if more people will have reactions to the Tysabri after 30+ infusions like Shalimar and myself.
__________________
Linda
Diagnosed RRMS 1985
Tysabri 5/07-3/10: Avonex 8/10
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 10:30 AM.